MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3249-40
Medical Device Problem Codes Failure to Convert Rhythm (1540); Inappropriate or Unexpected Reset (2959); Data Problem (3196)
Health Effect - Clinical Codes Arrhythmia (1721); Discomfort (2330)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency room with discomfort after repeated shocks from the implantable cardioverter defibrillator failed to resolve their arrythmia.External defibrillation had to be performed, which subsequently caused the device to go into back up mode.While in reset, defibrillation therapies were not available.The device was successfully reprogrammed.However, due to a data issue, previous device records were unable to be reviewed.The patient was stable following programming changes.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF1COMP
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16373015
Report Number2017865-2023-08889
Device Sequence Number6814344
Product Code NIK
UDI-Device Identifier05414734504539
UDI-Public05414734504539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberCD3249-40
Device Catalogue NumberCD3249-40
Device Lot NumberS000037189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown